# SDR AALA960962

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703AA
- Make and model: Boeing 727223
- Aircraft serial: 22461
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 480-500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON STR 28L JUST AFT OF STA 480.  REPAIRED PER SRM 53-10-3, FIGURE 1, PAGE 4.    TST:  42,362 HOURS.  CYCLES, 22,280.  (X)
